On subdirectly irreducible OMAs

Studia Logica 78 (1-2):261 - 277 (2004)
Abstract
In this paper some properties of epi-representations and Schmidt-congruence relations of orthomodular partial algebras are investigated and an infinite list of OMA-epi-subdirectly irreducible orthomodular partial algebras will be constructed.
Keywords Philosophy   Logic   Mathematical Logic and Foundations   Computational Linguistics
Categories (categorize this paper)
Reprint years 2005
DOI 10.1007/s11225-005-1277-z
Options
 Save to my reading list
Follow the author(s)
Edit this record
My bibliography
Export citation
Find it on Scholar
Mark as duplicate
Request removal from index
Revision history
Download options
Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 30,300
Through your library
References found in this work BETA

No references found.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles
Added to PP index
2009-01-28

Total downloads
15 ( #322,841 of 2,193,270 )

Recent downloads (6 months)
1 ( #290,647 of 2,193,270 )

How can I increase my downloads?

Monthly downloads
My notes
Sign in to use this feature